Generalized kashaev invariants for knots in three manifolds

    Research output: Contribution to journalArticle

    5 Citations (Scopus)

    Abstract

    Kashaev’s invariants for a knot in a three sphere are generalized to invariants of a knot in a three manifold. A relation between the newly constructed invariants and the hyperbolic volume of the knot complement is observed for some knots in lens spaces.

    Original languageEnglish
    Pages (from-to)35-73
    Number of pages39
    JournalQuantum Topology
    Volume8
    Issue number1
    DOIs
    Publication statusPublished - 2017

    Keywords

    • Hopf algebras
    • Hyperbolic manifolds
    • Knots
    • Quantum groups
    • Three manifolds

    ASJC Scopus subject areas

    • Mathematical Physics
    • Geometry and Topology

    Fingerprint Dive into the research topics of 'Generalized kashaev invariants for knots in three manifolds'. Together they form a unique fingerprint.

  • Cite this